Vol. 11, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
 
Other MSP Journals
Diophantine sets and Dirichlet improvability

Antoine Marnat

Vol. 11 (2022), No. 2, 189–196
Abstract

This note pushes further the discussion by Beresnevich, Guan, Marnat, Ramirez, and Velani (Adv. Math. 401 (2022), art. id. 108316) about relations between Dirichlet improvable, badly approximable and singular points by considering Diophantine sets extending the notion of bad approximability.

Keywords
Diophantine approximation, metric Diophantine approximation, geometry of numbers
Mathematical Subject Classification
Primary: 11J13
Milestones
Received: 26 January 2022
Revised: 23 March 2022
Accepted: 7 April 2022
Published: 13 August 2022
Authors
Antoine Marnat
Moscow Center of Fundamental and Applied Mathematics
Leninskie Gory, Moscow
Russia
Technische Universität Wien
Vienna
Austria